A new proof of M. Herman's theorem

K. M. Khanin, Yakov G. Sinai

Research output: Contribution to journalArticlepeer-review

51 Scopus citations

Abstract

A new proof of the M. Herman theorem on the smooth conjugacy of a circle map is presented here. It is based on the thermodynamic representation of dynamical systems and the study of the ergodic properties for the corresponding radom variables.

Original languageEnglish (US)
Pages (from-to)89-101
Number of pages13
JournalCommunications In Mathematical Physics
Volume112
Issue number1
DOIs
StatePublished - Mar 1 1987
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'A new proof of M. Herman's theorem'. Together they form a unique fingerprint.

Cite this